<  Back to the Polytechnique Montréal portal

High-Frequency Behavior of Magnetically Soft Wires

Arthur Yelon, L. G. C. Melo, Petru Ciureanu and David Ménard

Article (2002)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/26179/
Journal Title: Journal of Magnetism and Magnetic Materials (vol. 249, no. 1-2)
Publisher: Elsevier
DOI: 10.1016/s0304-8853(02)00540-1
Official URL: https://doi.org/10.1016/s0304-8853%2802%2900540-1
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Yelon, A., Melo, L. G. C., Ciureanu, P., & Ménard, D. (2002). High-Frequency Behavior of Magnetically Soft Wires. Journal of Magnetism and Magnetic Materials, 249(1-2), 257-263. https://doi.org/10.1016/s0304-8853%2802%2900540-1

Statistics

Dimensions

Repository Staff Only

View Item View Item